# SDR AALA201808019007

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 17,011 hours, 3,451 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THREE HOURS INTO FLIGHT,  RECEIVED AN ECAM FOR LAVATORY SMOKE ON THE 2 OCCASIONS.  NO SMOKE DETECTED.  FLIGHT ATTENDANT REPORTED HAVING RECEIVED A FALSE WARNING ON THIS A/C BEFORE.  FOUND LAVATORY E FAULT IN HISTORY.  PREFORMED AN OPS CHECK OF THE SMOKE DETECTION IN THE LAVATORY.  OPS CHECKED OK. IAW TSM 26-17-00-810-804A.
